Property Z and Property Y sets in F-manifolds
Fundamenta Mathematicae, Tome 78 (1973) no. 2, pp. 163-167
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_fm_78_2_163_167,
author = {William Cutler},
title = {Property {Z} and {Property} {Y} sets in {F-manifolds}},
journal = {Fundamenta Mathematicae},
pages = {163--167},
year = {1973},
volume = {78},
number = {2},
doi = {10.4064/fm-78-2-163-167},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-78-2-163-167/}
}
William Cutler. Property Z and Property Y sets in F-manifolds. Fundamenta Mathematicae, Tome 78 (1973) no. 2, pp. 163-167. doi: 10.4064/fm-78-2-163-167
Cité par Sources :